# SDR ASAA2015091213014

- Difficulty date: September 12, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 32,747 hours, 9,806 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

T/R UNIT LIGHT ILLUMINATED ON OVERHEAD AFTER POWER FLUCTUATION.  ACFT GROUNDED. FOUND TRU 1, 2, & 3 CIRCUIT BREAKERS OUT.  RESET IAW MM 20-60-01.  ACCOMPLISHED FIM 24-31 TASK 826.  LIGHT EXTINGUISHED NO FAULTS NOTED.  NO HISTORY 30 DAYS.
